Algebra of Morphological Dilation on Intuitionistic Fuzzy Hypergraphs

Authors(4) :-Dhanya P. M., Sreekumar A, Jathavedan M, Ramkumar P. B.

Intuitionistic Fuzzy Hypergraphs (IFHG) are those in which the hypernodes are having membership and non membership degrees , so also the hyperedges. The hypernodes with high membership degrees are more relevant with respect to the hypergraph. Likewise the hyperedges with high membership degrees are more important. The purpose of this work is to define algebraic operations like union, intersection and complement of morphological dilation operation on sub hypergraphs of IFHG. De Morgan’s law is also applied to IFHG provided the sub hypergraphs considered are having common edge(s).

Authors and Affiliations

Dhanya P. M.
Department of Computer Applications, CUSAT, Kochi, Kerala, India
Sreekumar A
Department of Computer Applications, CUSAT, Kochi, Kerala, India
Jathavedan M
Department of Computer Applications, CUSAT, Kochi, Kerala, India
Ramkumar P. B.
Department of Basic Sciences and Humanities, RSET, Kochi, Kerala, India

Intuitionistic Fuzzy Hypergraph, Morphology, Dilation.

  1. Atanassov,  Krassimir T. 1999. ’Intuitionistic Fuzzy Sets Theory and Applications’ Studies  in fuzziness and soft computing , Heidelberg, New York, Physicaverl.
  2. Atanassov, Krassimir T .2003. ’Intuitionistic fuzzy sets: past, present and future’, In proceedings of  EUSFLAT , pp. 12-19.
  3. Mordeson J N, Premchand S N. 2012. ’Fuzzy graphs and fuzzy hypergraphs’, Physica, Vol .46. ISBN-978-3-7908-1854-3.
  4. Parvathi R , Thilagavathi S and Karunambigai M G. 2009. ’Intuitionistic fuzzy hypergraphs’, Cybernetics and Information Technologies, Vol. 9, pp.46-53.
  5. Parvathi R, Thilagavathi S, Karunambigai MG . 2012. ’Operations on intuitionistic fuzzy hypergraphs’, International Journal of Computer Applications , Vol .51.5.
  6. Parvathi R , Thilagavathi S , Atanassov KT.2013, ’Isomorphism on Intuitionistic Fuzzy Directed Hypergraphs’, International Journal of Scientific and Research Publications ,pp . 278-285.
  7. Muhammad Akram , Wieslaw A. Dudek .2013.  ’Intuitionistic fuzzy hypergraphs with applications’, Information Sciences,  Vol .218, pp.182-193.
  8. Ejegwa P A ,Akubo A J , Joshua OM, ’Intuitionistic fuzzy set and its application in career  determination via normalized Euclidean distance method’ ,European Scientific Journal, Vol.No .10 , pp.529-536.
  9. Samanta T K , Mohinta S. 2014.  ’Generalized strong intuitionstic fuzzy hypergraph’,  Mathematica Moravica , Vol .18 , pp .55-65.
  10. Kannan B, Bino S, Unnikrishnan A, Ramkumar P B .2014. ’Morphological filtering on Hypergraphs ‘, arXiv :1402. 4258v1.
  11. Bino S , Unnikrishnan A , Kannan B ,  Ramkumar P B.2014. ‘Mathematical morphology  on hypergraphs using vertex-hyperedge  correspondence’, ISRN Discrete Mathematics, Hindawi publishing corporation, Vol .2014.
  12. Myithili K K , Parvathi R .2015 .Transversals of intuitionistic fuzzy directed hypergraphs  , Notes on IFS, Vol .21.pp .66-79.
  13.  Myithili K K , Parvathi Rangasamy , Akram Muhammad. 2016. ’Certain types of intuitionistic fuzzy directed hypergraphs’ International Journal of Machine Learning and Cybernetics , Vol .7 ,pp . 287-295.

Publication Details

Published in : Volume 4 | Issue 1 | January-February 2018
Date of Publication : 2018-02-28
License:  This work is licensed under a Creative Commons Attribution 4.0 International License.
Page(s) : 300-308
Manuscript Number : IJSRSET1184151
Publisher : Technoscience Academy

Print ISSN : 2395-1990, Online ISSN : 2394-4099

Cite This Article :

Dhanya P. M., Sreekumar A, Jathavedan M, Ramkumar P. B., " Algebra of Morphological Dilation on Intuitionistic Fuzzy Hypergraphs, International Journal of Scientific Research in Science, Engineering and Technology(IJSRSET), Print ISSN : 2395-1990, Online ISSN : 2394-4099, Volume 4, Issue 1, pp.300-308, January-February-2018.
Journal URL : http://ijsrset.com/IJSRSET1184151

Follow Us

Contact Us